# SDR SWAA2022031167086

- Difficulty date: July 2, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 34,324 hours, 20,744 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER [INTERNAL] RIB 4 AT LOWER PART OF STIFFNERS HAS A CRACK 19' AFT OF FRONT SPAR. [DOT 124-005] / PERFORMED REPAIR AT L/H HORIZ. STAB . RIB #4 IAW B737 SRM 55-10-09-2R-4 FIG 202 REPAIR 4 .INSTALLED REPAIR PART IAW B737 SRM 55-10-09-2R-4 &51-40-02-0G- &51-40-02-0G-0; KIT P/N 7551022
